# SDR AALA202109137030

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 86,052 hours, 10,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: L1 Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR EPAS BATTERY GREEN LIGHT NOT FLASHING. REPLACED EPAS BATTERY WITH NEW IAW AMM 52-11-20-400-806-002, OPS CHECK GOOD.
